Journal article icon

Journal article

Bounds in the restricted Burnside problem

Publication status:
Published

Actions


Journal:
JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS More from this journal
Volume:
67
Pages:
261-271
Publication date:
1999-10-01
ISSN:
0263-6115
Keywords:
Pubs id:
pubs:5131
UUID:
uuid:0933b7d7-dea4-4568-9d16-02c8cf280062
Local pid:
pubs:5131
Source identifiers:
5131
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP